Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/755

Title: Solvable models of relativistic charged spherically symmetric fluids
Authors: Halburd, R.G.
Issue Date: 2000
Abstract: It is known that charged relativistic shear-free fluid spheres are described by the equation yxx = f(x)y2+g(x)y3, where f and g are arbitrary functions of x only and y is a function of x and an external parameter t.Necessary and sufficient conditions on f and g are obtained such that this equation possesses the Painlev´e property.In this case the general solution y is given in terms of solutions of the first or second Painlev´e equation (or their autonomous versions) and solutions of their linearizations.In the autonomous case we recover the solutions of Wyman, Chatterjee, and Sussman and a large class of (apparently new) solutions involving elliptic integrals of the second kind.Solutions arising from the special Airy function solutions of the second Painlev´e equation are also given.It is noted that, as in the neutral case, a three-parameter family of choices of f and g are described by solutions of an equation of Chazy type.
Description: This is a pre-print. The definitive version: HALBURD, R., 2001. Solvable models of relativistic charged spherically symmetric fluids. Classical and Quantum Gravity, 18(1), pp. 11-25.
URI: https://dspace.lboro.ac.uk/2134/755
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
00-15.pdf180.17 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.